# SDR AALA970155

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: TRA1025
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT SPAR FITTING CORRODED.  INSTALLED NEW NR 5 FLAP TRACK SPAR FITTING.  (M)
